# SDR ASMF201012010

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 19,675 hours, 10,688 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DURING TAXING, BOTH NLG TIRES WERE PASSED ON TAXI LIGHT.  MX PERFORMED THE NLG INSP IAW MM 32-21-00 DETECTING DAMAGE SCRATCHED THE RT NOSE LANDING WHEEL; SO RT NOSE LANDING WHEEL WAS REPLACED IAW MM 32-45-21, ALL CORRECT.
